# SDR SWAA980076

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 907
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER SPLICE CORRODED AT S27L AND R, BS 907.  REPLACED DAMAGED SECTION PER BOEING SRM.
